# SDR RRXA11429

- Difficulty date: July 29, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 4611067N
- Condition: Corroded
- Location: Fs 70 L22r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LONGERON TIE FITTING AT FS 70 AND L22R HAS EXFOLIATION CORROSION.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED LONGERON TIE FITTING IAW DC8 SRM 51-1-21, 51-1-20D,51-3-0 AND DWG 464067N
